Inventiones mathematicae

, Volume 94, Issue 2, pp 421–453

The weak typeL1 convergence of eigenfunction expansions for pseudodifferential operators

  • F. M. Christ
  • C. D. Sogge

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • F. M. Christ
    • 1
  • C. D. Sogge
    • 2
  1. 1.Department of MathematicsUniversity of California of Los AngelesLos AngelesUSA
  2. 2.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations